# SDR IPXA2016071305795

- Difficulty date: June 22, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 27,877 hours, 18,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 113N130412
- Part serial: TAG340014
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 15R/W OTBD FLAP, INBD TRACK TRANSMISSION SUPPORT BRACKET CRACKED.  R & R BRACKET.
